Periodic solutions of systems of differential equations with a small parameter at the derivatives, close to discontinuous ones
Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 767-770
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_4_a2,
author = {A. B. Vasil'eva and V. A. Tupchiev},
title = {Periodic solutions of systems of differential equations with a small parameter at the derivatives, close to discontinuous ones},
journal = {Doklady Akademii Nauk},
pages = {767--770},
year = {1968},
volume = {178},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a2/}
}
TY - JOUR AU - A. B. Vasil'eva AU - V. A. Tupchiev TI - Periodic solutions of systems of differential equations with a small parameter at the derivatives, close to discontinuous ones JO - Doklady Akademii Nauk PY - 1968 SP - 767 EP - 770 VL - 178 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a2/ LA - ru ID - DAN_1968_178_4_a2 ER -
%0 Journal Article %A A. B. Vasil'eva %A V. A. Tupchiev %T Periodic solutions of systems of differential equations with a small parameter at the derivatives, close to discontinuous ones %J Doklady Akademii Nauk %D 1968 %P 767-770 %V 178 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a2/ %G ru %F DAN_1968_178_4_a2
A. B. Vasil'eva; V. A. Tupchiev. Periodic solutions of systems of differential equations with a small parameter at the derivatives, close to discontinuous ones. Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 767-770. http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a2/